Alert archive / North Dakota / Wind Advisories in 2015
Wind Advisory 19, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Oct 31, 2015, 2:46 AM MDT for 29 counties in North Dakota. It took effect at Oct 31, 2015, 5:00 AM MDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2015, 2:46 AM MDT (08:46 UTC)
- In effect from
- Oct 31, 2015, 5:00 AM MDT
- Expired
- Oct 31, 2015, 6:00 PM MDT
- In force
- 13 hr
- Issued by
- NWS Bismarck, ND
All 29 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2101 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
640 WWUS73 KBIS 310846 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 346 AM CDT SAT OCT 31 2015 ...WIND ADVISORY FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING THROUGH THE AFTERNOON... .STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH ARE EXPECTED TO DEVELOP ACROSS MUCH OF WESTERN INTO CENTRAL NORTH DAKOTA THIS MORNING...AND CONTINUE THIS AFTERNOON. THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. PEOPLE WORKING OUTDOORS ON ELEVATED STRUCTURES WILL NEED TO USE EXTRA CAUTION. THE STRONG WINDS WILL QUICKLY SUBSIDE FROM WEST TO EAST DURING THE MID TO LATE AFTERNOON. NDZ001>003-009>011-017>021-032>034-041-042-044-045-311700- /O.NEW.KBIS.WI.Y.0019.151031T1100Z-151031T2300Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-BILLINGS-STARK-MORTON-HETTINGER-GRANT-ADAMS- SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MEDORA...DICKINSON...MANDAN...MOTT... ELGIN...HETTINGER...FORT YATES 346 AM CDT SAT OCT 31 2015 /246 AM MDT SAT OCT 31 2015/ ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING. * TIMING...EARLY THIS MORNING AND AFTERNOON. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-311700- /O.NEW.KBIS.WI.Y.0019.151031T1500Z-151101T0000Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 346 AM CDT SAT OCT 31 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * TIMING...MID MORNING THROUGH THE AFTERNOON. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINERT/AYD
6 follow-up statements
666 WWUS73 KBIS 311134 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 634 AM CDT SAT OCT 31 2015 ...WIND ADVISORY FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING THROUGH THE AFTERNOON... .STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH ARE EXPECTED TO DEVELOP ACROSS MUCH OF WESTERN INTO CENTRAL NORTH DAKOTA THIS MORNING...AND CONTINUE THIS AFTERNOON. THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. PEOPLE WORKING OUTDOORS ON ELEVATED STRUCTURES WILL NEED TO USE EXTRA CAUTION. THE STRONG WINDS WILL QUICKLY SUBSIDE FROM WEST TO EAST DURING THE MID TO LATE AFTERNOON. NDZ001>003-009>011-017>021-032>034-041-042-044-045-311945- /O.CON.KBIS.WI.Y.0019.000000T0000Z-151031T2300Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-BILLINGS-STARK-MORTON-HETTINGER-GRANT-ADAMS- SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MEDORA...DICKINSON...MANDAN...MOTT... ELGIN...HETTINGER...FORT YATES 634 AM CDT SAT OCT 31 2015 /534 AM MDT SAT OCT 31 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING... * TIMING...EARLY THIS MORNING AND AFTERNOON. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-311945- /O.CON.KBIS.WI.Y.0019.151031T1500Z-151101T0000Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 634 AM CDT SAT OCT 31 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...MID MORNING THROUGH THE AFTERNOON. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
230 WWUS73 KBIS 311424 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 924 AM CDT SAT OCT 31 2015 ...WIND ADVISORY FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE AFTERNOON... .STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH ARE EXPECTED ACROSS MUCH OF WESTERN INTO CENTRAL NORTH DAKOTA THROUGH THIS AFTERNOON. THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. PEOPLE WORKING OUTDOORS ON ELEVATED STRUCTURES WILL NEED TO USE EXTRA CAUTION. THE STRONG WINDS WILL QUICKLY SUBSIDE FROM WEST TO EAST DURING THE AFTERNOON. NDZ001>003-009>011-017>021-032>034-041-042-044-045-312230- /O.CON.KBIS.WI.Y.0019.000000T0000Z-151031T2300Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-BILLINGS-STARK-MORTON-HETTINGER-GRANT-ADAMS- SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MEDORA...DICKINSON...MANDAN...MOTT... ELGIN...HETTINGER...FORT YATES 924 AM CDT SAT OCT 31 2015 /824 AM MDT SAT OCT 31 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING... * TIMING...THROUGH THE AFTERNOON. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-312230- /O.CON.KBIS.WI.Y.0019.151031T1500Z-151101T0000Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 924 AM CDT SAT OCT 31 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THROUGH THE LATE AFTERNOON. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
428 WWUS73 KBIS 311735 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1235 PM CDT SAT OCT 31 2015 ...WIND ADVISORY FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE LATE AFTERNOON... .STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH ARE EXPECTED ACROSS MUCH OF WESTERN INTO CENTRAL NORTH DAKOTA THROUGH THIS AFTERNOON. THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. PEOPLE WORKING OUTDOORS ON ELEVATED STRUCTURES WILL NEED TO USE EXTRA CAUTION. THE STRONG WINDS WILL QUICKLY SUBSIDE FROM WEST TO EAST DURING THE LATE AFTERNOON. NDZ001>003-009>011-017>021-032>034-041-042-044-045-312300- /O.CON.KBIS.WI.Y.0019.000000T0000Z-151031T2300Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-BILLINGS-STARK-MORTON-HETTINGER-GRANT-ADAMS- SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MEDORA...DICKINSON...MANDAN...MOTT... ELGIN...HETTINGER...FORT YATES 1235 PM CDT SAT OCT 31 2015 /1135 AM MDT SAT OCT 31 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING... * TIMING...THROUGH THE LATE AFTERNOON. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-010000- /O.CON.KBIS.WI.Y.0019.000000T0000Z-151101T0000Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1235 PM CDT SAT OCT 31 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THROUGH THE LATE AFTERNOON. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AJ
847 WWUS73 KBIS 311931 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 231 PM CDT SAT OCT 31 2015 ...WIND ADVISORY FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE LATE AFTERNOON... .STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH ARE EXPECTED ACROSS MUCH OF WESTERN INTO CENTRAL NORTH DAKOTA THROUGH THIS AFTERNOON. THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. PEOPLE WORKING OUTDOORS ON ELEVATED STRUCTURES WILL NEED TO USE EXTRA CAUTION. THE STRONG WINDS WILL QUICKLY SUBSIDE FROM WEST TO EAST DURING THE LATE AFTERNOON. NDZ001>003-009>011-017>021-032>034-041-042-044-045-312300- /O.CON.KBIS.WI.Y.0019.000000T0000Z-151031T2300Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-BILLINGS-STARK-MORTON-HETTINGER-GRANT-ADAMS- SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...MEDORA...DICKINSON...MANDAN...MOTT... ELGIN...HETTINGER...FORT YATES 231 PM CDT SAT OCT 31 2015 /131 PM MDT SAT OCT 31 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING... * TIMING...THROUGH THE LATE AFTERNOON. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-010000- /O.CON.KBIS.WI.Y.0019.000000T0000Z-151101T0000Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 231 PM CDT SAT OCT 31 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THROUGH THE LATE AFTERNOON. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
385 WWUS73 KBIS 312247 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 547 PM CDT SAT OCT 31 2015 ...WIND ADVISORY FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE EARLY EVENING... .STRONG NORTHWEST WINDS WITH GUSTS TO 45 MPH ARE EXPECTED ACROSS MUCH OF WESTERN INTO CENTRAL NORTH DAKOTA THROUGH EARLY THIS EVENING. THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. PEOPLE WORKING OUTDOORS ON ELEVATED STRUCTURES WILL NEED TO USE EXTRA CAUTION. THE STRONG WINDS WILL QUICKLY SUBSIDE FROM WEST TO EAST AFTER SUNSET. NDZ001-002-009-010-017-018-032-033-041-044-010000- /O.CAN.KBIS.WI.Y.0019.000000T0000Z-151031T2300Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-BILLINGS-STARK- HETTINGER-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...MEDORA...DICKINSON...MOTT... HETTINGER 547 PM CDT SAT OCT 31 2015 /447 PM MDT SAT OCT 31 2015/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. THE WINDS HAVE DIMINISHED ACROSS FAR WESTERN NORTH DAKOTA AND THE WIND ADVISORY HAS BEEN CANCELLED THERE. $$ NDZ003-011-019>021-034-042-045-010000- /O.EXT.KBIS.WI.Y.0019.000000T0000Z-151101T0000Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...MOHALL...MINOT...BEULAH...HAZEN... CENTER...GARRISON...MANDAN...ELGIN...FORT YATES 547 PM CDT SAT OCT 31 2015 /447 PM MDT SAT OCT 31 2015/ ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * TIMING...THROUGH THE EARLY EVENING. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-010000- /O.CON.KBIS.WI.Y.0019.000000T0000Z-151101T0000Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 547 PM CDT SAT OCT 31 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THROUGH THE EARLY EVENING. * WINDS...SUSTAINED TO 30 MPH...GUSTS TO 45 MPH. * IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING HIGH PROFILE VEHICLES HAZARDOUS. WORKING OUTDOORS ON ELEVATED SURFACES WILL ALSO BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
619 WWUS73 KBIS 010010 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 710 PM CDT SAT OCT 31 2015 ...WINDS HAVE DIMINISHED... .THE WINDS HAVE DIMINISHED ACROSS WEST AND CENTRAL NORTH DAKOTA AND THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-010115- /O.EXP.KBIS.WI.Y.0019.000000T0000Z-151101T0000Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 710 PM CDT SAT OCT 31 2015 /610 PM MDT SAT OCT 31 2015/ ...WIND ADVISORY HAS EXPIRED... THE WINDS HAVE DIMINISHED AND THE ADVISORY HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 31, 2:43 AM MDT, 3 minutes earlier.
Area forecast discussion, Oct 31, 2:43 AM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 343 AM CDT SAT OCT 31 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 328 AM CDT SAT OCT 31 2015 MAIN HIGHLIGHT IN THE SHORT TERM PERIOD WILL BE STRONG WINDS THIS MORNING AND AFTERNOON. CURRENTLY...POTENT CLIPPER SYSTEM MOVING EAST-SOUTHEAST ACROSS THE NORTHERN PLAINS THIS MORNING. CLOUDY CONDITIONS MOST LOCATIONS...STARTING TO PARTIALLY CLEAR FAR WEST. BAND OF LIGHT RAIN OR VIRGA CONTINUES EAST ALONG A SFC TROUGH AXIS/WEAK WARM FRONT.PRECIPITATION CHANCES WILL DIMINISH BY 15Z FOR ALL BUT THE TURTLE MOUNTAIN REGION WHERE WRAP AROUND MOISTURE WILL KEEP CHANCES FOR LIGHT RAIN GOING THROUGH THE AM HOURS. STRONG COLD FRONT ENTERS THE NORTHWEST CWA 10-12Z...THEN QUICKLY PUSHES SOUTH AND EAST ACROSS THE REMAINDER OF WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING. AN INCREASING MIXED LAYER COUPLED WITH STRONG WINDS ALOFT WILL SEE WINDS QUICKLY RAMPING UP ALONG TO BEHIND THE COLD FROPA. A UNIDIRECTIONAL WIND PROFILE WILL ALSO BE PRESENT AND LOOKS TO AID STRONG WINDS SUSTAINING THROUGH MUCH OF THE DAY.NAM BUFKIT SHOWS 35-40KTS AVAILABLE AT THE TOP OF THE MIXED LAYER...WITH THE GFS BUFKIT 40-45KTS. OPTED TO GO WITH A WIND ADVISORY FOR ALL BUT THE FAR SOUTHWEST...STARTING THE WEST AT 11Z...AND THE REMAINDER OF MY CENTRAL AND EAST 15Z. SHOULD BE ABLE TO TRIM OFF SOME OF THE WESTERN COUNTIES BY MID- DAY AS PRESSURE RISES DECREASE ONCE A SFC HIGH PRESSURE RIDGE DEVELOPS ACROSS WESTERN NORTH DAKOTA. WINDS WILL QUICKLY TAPER OFF 23-00Z ELSEWHERE...OR 6-7PM AS WE GET CLOSER TO SUNSET. LOWERED FORECAST HIGHS A FEW DEGREES WITH WEAK CAA DEPICTED FOR TODAY...DESPITE MOSTLY SUNNY CONDITIONS. NEXT WAVE IN OUR SERIES OF CLIPPER SYSTEMS MOVES EAST INTO THE NORTHERN PLAINS TONIGHT. THIS WAVE IS NOT AS AMPLIFIED AS THIS MORNINGS FEATURE...AND ALSO TAKES A MORE NORTH TRACK CLOSER TO THE INTERNATIONAL BORDER. THUS ANY ASSOCIATED PRECIPITATION WILL BY ACROSS MY FAR NORTH WITH DRY CONDITIONS ELSEWHERE. PRECIP TYPE WILL ONCE AGAIN BY ALL RAIN WITH SFC TEMPERATURES IN THE MID/UPPER 30S AND TEMPS ALOFT WELL ABOVE 0C. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 325 AM CDT SAT OCT 31 2015 A POTENTIAL STORM SYSTEM FOR NEXT TUESDAY AND WEDNESDAY HIGHLIGHTS THE EXTENDED FORECAST. THE 00 UTC DETERMINISTIC AND ENSEMBLE SUITES CONTINUE TO DEPICT A POTENTIAL STORM SYSTEM FOR TUESDAY AND WEDNESDAY. THIS SYSTEM APPEARS TO POSSIBLY MANIFEST ITSELF IN TWO ROUNDS. THE FIRST POSSIBLE ROUND EARLY TUESDAY MORNING AND THROUGH TUESDAY AFTERNOON ASSOCIATED WITH THE INITIAL IMPULSES EJECTING OUT OF THE DIGGING WESTERN CONUS UPPER LEVEL TROUGH. THE SECOND POTENTIAL ROUND OF THE STORM WOULD BE TUESDAY NIGHT INTO WEDNESDAY AS THE MAIN UPPER LEVEL LOW PROPAGATES NORTHEAST ACROSS THE NORTHERN PLAINS. THE AREA MOST FAVORED FOR POSSIBLE ACCUMULATING SNOW IS ACROSS THE WEST INTO THE FAR NORTH CENTRAL. WHILE OVERALL UNCERTAINTY IS BEGINNING TO DECREASE WITH THIS SYSTEM...TEMPERATURE PROFILES ESPECIALLY WITH THE POSSIBLE FIRST ROUND OF THE STORM ARE CLOSE TO CRITICAL RAIN/SNOW THRESHOLDS AND ARE LIKELY TO FLUCTUATE A BIT AND WILL BE SENSITIVE TO ANY CHANGES IN TIMING IN THE COMING DAYS. THIS SYSTEM WILL CONTINUE TO BE CLOSELY MONITORED SHOULD WINTER WEATHER HEADLINES BECOME NECESSARY LATER THIS WEEKEND. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 328 AM CDT SAT OCT 31 2015 SURFACE LOW PRESSURE ACROSS SASKATCHEWAN/MANITOBA WILL MOVE QUICKLY EAST THIS MORNING PUSHING A SURFACE COLD FRONT SOUTH AND EAST ACROSS THE REGION. LIGHT RAIN AND LOW VFR CLOUDS WILL MOVE FROM WEST TO EAST THROUGH 15Z...WITH RAPID CLEARING BEHIND THE FRONT. A BRIEF PERIOD OF MVFR CIGS WITH THE RAIN EARLY THIS MORNING. GUSTY WINDS THIS MORNING AND AFTERNOON...SUSTAINED AT 20-25KTS AND GUSTS 35 TO AROUND 40KTS. WINDS SUBSIDE EARLY SAT EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>021-032>034-041-042-044-045. WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR NDZ004-005-012-013-022-023-025-035>037-046>048-050-051. && SHORT TERM...NH LONG TERM...AYD AVIATION...NH
Hazardous weather outlook, Oct 31, 2:45 AM MDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 345 AM CDT SAT OCT 31 2015 NDZ001>005-009>013-017>023-025-032>037-041-042-044>048-050-051- 010845- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER- GRANT-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 345 AM CDT SAT OCT 31 2015 /245 AM MDT SAT OCT 31 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT GUSTY WINDS WILL DEVELOP FROM WEST TO EAST THIS MORNING AND AFTERNOON. A WIND ADVISORY IS IN EFFECT FOR MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. SEE WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR RAIN AND SNOW TUESDAY THROUGH WEDNESDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. WHILE MUCH UNCERTAINTY EXISTS...ACCUMULATING SNOW IS POSSIBLE. THE MOST FAVORED AREA FOR ACCUMULATIONS IS ACROSS THE NORTHWEST. STAY TUNED FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ031-040-043-010845- GOLDEN VALLEY-SLOPE-BOWMAN- 245 AM MDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT BREEZY CONDITIONS ARE EXPECTED THIS MORNING THROUGH THE MID AFTERNOON HOURS. HIGH PROFILE VEHICLES MAY EXPERIENCE TRAVEL DIFFICULTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR RAIN AND SNOW TUESDAY THROUGH WEDNESDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA. WHILE MUCH UNCERTAINTY EXISTS...ACCUMULATING SNOW IS POSSIBLE. THE MOST FAVORED AREA FOR ACCUMULATIONS IS ACROSS THE NORTHWEST. STAY TUNED FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH/AYD
Nearby
Wind Advisories in North Dakota, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.